View : 42 Download: 0

Local duality theorem for q-ary 1-perfect codes

Title
Local duality theorem for q-ary 1-perfect codes
Authors
Choi S.Hyun J.Y.Kim H.K.
Ewha Authors
현종윤
SCOPUS Author ID
현종윤scopus
Issue Date
2014
Journal Title
Designs, Codes, and Cryptography
ISSN
0925-1022JCR Link
Citation
vol. 70, no. 3, pp. 305 - 311
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Local duality theorem; Local weight enumerator; q-ary 1-perfect code
DOI
10.1007/s10623-012-9683-5
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE